# SDR SWAA2013020412287

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,559 hours, 11,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29521
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E DEFLECTOR PANEL FWD SEAL RETAINER IS CRACKED.  REMOVED AND REPLACED LEFT WING T/E DEFLECTOR PANEL FWD SEAL RETAINER FITTING P/N 115A2952-1 PO 2300857 B737 SRM REF 51-40-02 51-40-05.
